An Interpretation of Ext... (..., M).
Mathematische Zeitschrift, Tome 92 (1966), pp. 340-348
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1966__92_170563,
author = {U. Shukla},
title = {An {Interpretation} of {Ext...} (..., {M).}},
journal = {Mathematische Zeitschrift},
pages = {340--348},
year = {1966},
volume = {92},
zbl = {0142.28102},
url = {http://geodesic.mathdoc.fr/item/MZ_1966__92_170563/}
}
U. Shukla. An Interpretation of Ext... (..., M).. Mathematische Zeitschrift, Tome 92 (1966), pp. 340-348. http://geodesic.mathdoc.fr/item/MZ_1966__92_170563/